# SDR 200415

- Difficulty date: July 19, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 21,284 hours, 40,120 cycles
- Engine: Pwa PW121
- Engine time: 20,222 hours, 37,378 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Fod
- Location: Rt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RT ENGINE PCE 120968 1ST STAGE IMPELLER FOD DAMAGE.  REMOVED AND REPLACED NR 2 ENGINE PCE 120968 IAW FORM IA M-105.  O DEFECTS NOTED.
